# SDR SWAA071564

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 65,222 hours, 49,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6042221
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND EMERGENCY EXIT LIGHT BATTERY PACK M9132 FAULTY.  REMOVED AND REPLACED BATTERY PACK PER MM.
